# SDR SWIA201436705

- Difficulty date: March 4, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 26,830 hours, 22,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE COCKPIT WINDOW LOWER SIDE POST FITTING HAS POSSIBLE CRACK.  C-CHECK, REPLACED RT SIDECOCKPIT WINDOW LOWER SIDE POST FITTING, PN 601R33235-4 IAW SRM.
